On regular Fréchet-Lie groups II: Composition rules of Fourier-integral operators on a riemannian manifold

Hideki Omori, Yoshiaki Maeda, Akira Yoshioka

    Research output: Contribution to journalArticle

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)221-253
    Number of pages33
    JournalTokyo Journal of Mathematics
    Volume4
    Issue number2
    DOIs
    Publication statusPublished - 1981 Dec

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this